# SDR P5CA9600900

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT BODY GEAR INBOARD GEAR DOOR SKIN.   REMOVED CORROSION PER BAC SRM 51-10-01 AND REPROTECTED PER BAC SRM 51-10-02.
